Title: SUBGRAPH ERROR-CORRECTING ISOMORPHISMS FOR SYNTACTIC PATTERN-RECOGNITION
Authors: TSAI, WH
FU, KS
資訊工程學系
Department of Computer Science
Issue Date: 1983
URI: http://hdl.handle.net/11536/4918
ISSN: 0018-9472
Journal: IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS
Volume: 13
Issue: 1
Begin Page: 48
End Page: 62
Appears in Collections:Articles


Files in This Item:

  1. A1983QB22100006.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.